# SDR HEEA077887

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 5,607 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Part serial: 784210
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK HAS INTERMITTENT OPERATION.
